# SDR AALA202404187603

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 59,985 hours, 39,049 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPT WINDOW WILL NOT OPEN. WINDOW HANDLE DOES NOT HAVE RED WRAPSTICKING UP FROM HANDLE. CLEAN TRACK LUBED HANDLE FUNCTIONAL SERVAL TIMES CHECK GOOD.
